# SDR 96ZZZX1001

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731H
- Make and model: Bell 206L-3
- Aircraft serial: 51562
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201127
- Condition: Paint Peel
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD PAINT 'VERY ROUGH PAINT'.
